# SDR ABAX060316

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 61,960 hours, 38,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 25739
- Condition: Discharged
- Location: Emergency Light
- Part time: 614 hours, 473 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY DEAD.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW DC9 AMM 33-53-02-4.  OPS CHECKED GOOD.
